# SDR K5SR201411181911

- Difficulty date: November 15, 2014
- Submitted: November 18, 2014
- Operation: General aviation
- Filed by: Elevate MRO, LLC, repair station K5SR339N
- Aircraft: N7947Q
- Make and model: Cessna 402B
- Aircraft serial: 0397
- Aircraft time: 21,886 hours
- Engine: Cont GTSIO520E
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Adapter
- Part number: 641639
- Condition: Broken
- Location: Oil Filter
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED LT ENGINE FAILURE IN-FLIGHT DUE TO AN OIL LEAK.  AFTER LANDING, INVESTIGATED OIL LEAK AND FOUND THAT THE OIL FILTER ADAPTER ASSEMBLY HAD CRACKED AND BROKEN OFF BELOW THE OIL FILTER, CAUSING THE LOSS OF OIL. INSTALLED NEW OIL FILTER ADAPTER, PN 641639.
